# SDR CA100812017

- Difficulty date: August 12, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna T206H
- Engine: Lyc TIO540AJ1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL PUMP DRIVE SEAL LEAKING.  THE FUEL PUMP DRIVE CAVITY DRAIN LINE IS ROUTED ABOVE THE HEIGHT OF THE FUEL PUMP PREVENTING LEAKING FUEL FROM DRAINING FROM THE CAVITY AND FLOODING THE PUMP MOTOR.
